MathSciNet Relay Station
MathSciNet bibliographic data
MR1048287 53C55 (32L07)
Bando, Shigetoshi; Kobayashi, Ryoichi Ricci-flat Kähler metrics on affine algebraic manifolds. II. Math. Ann. 287 (1990), no. 1, 175–180.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement